# SDR DALA2019081704852

- Difficulty date: August 16, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 47,381 hours, 33,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE AT STA 256, 2 INCHES BELOW L17LT. NRC 011-0001:0514-2001/001 00001: COMPLIED WITH ER/A 580474-14 REV O. ASSOCIATED ER/A 14-580474 ADDED FOR AC 9570. NRC 16: COMPLIED WITH ER/A 580474-14 REV ORIG. PRI 580474-14 REV 0 MATCHES ER/A 580474-14 REV ORIG CLOSING REQUIREMENTS. (LP #1225382)
